Alert archive / Alaska / Wind Chill Advisories in 2006

Wind Chill Advisory 4, NWS Anchorage, AK

November 22, 2006

NWS Anchorage, AK issued this wind chill advisory at Nov 22, 2006, 10:37 AM AKST. It took effect at Nov 23, 2006, 5:11 AM AKST. It was in force for 4 days.

The area

The counties it named.

The facts

Issued
Nov 22, 2006, 10:37 AM AKST (19:37 UTC)
In effect from
Nov 23, 2006, 5:11 AM AKST
Expired
Nov 26, 2006, 9:27 PM AKST
In force
4 days
Issued by
NWS Anchorage, AK

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWAK41 PAFC 230037
WSWAER

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
337 PM AST WED NOV 22 2006

AKZ141-231300-
/X.NEW.PAFC.WC.Y.0004.061124T0300Z-061124T1800Z/
/X.EXT.PAFC.WC.Y.0003.061123T0600Z-061123T1800Z/
COPPER RIVER BASIN-
INCLUDING THE CITIES OF...GLENNALLEN...EUREKA...MCCARTHY...
PAXSON...SLANA
337 PM AST WED NOV 22 2006

...WIND CHILL ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO
9 AM AST THURSDAY...
...WIND CHILL ADVISORY IN EFFECT FROM 6 PM THURSDAY TO 9 AM AST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A WIND CHILL
ADVISORY ALONG THE COPPER RIVER AND THE CHITINA RIVER THIS
EVENING THROUGH THURSDAY MORNING AND AGAIN FOR THURSDAY EVENING
THROUGH FRIDAY MORNING.

WIND TO 15 MPH WITH LOCAL GUSTS TO 30 MPH COMBINED WITH VERY COLD
TEMPERATURES WILL RESULT IN LOCALIZED WIND CHILL READINGS TO 45
BELOW ALONG THE COPPER RIVER AND THE CHITINA RIVER.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WIND WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST
BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

$$
11 follow-up statements
000 
WWAK41 PAFC 231412
WSWAER

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
511 AM AST THU NOV 23 2006

AKZ141-240215-
/X.CAN.PAFC.WC.Y.0003.000000T0000Z-061123T1800Z/
/X.EXT.PAFC.WC.Y.0004.061123T1411Z-061124T1800Z/
COPPER RIVER BASIN-
INCLUDING THE CITIES OF...GLENNALLEN...EUREKA...MCCARTHY...
PAXSON...SLANA
511 AM AST THU NOV 23 2006

...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 9 AM AST FRIDAY...

THE WIND CHILL ADVISORY IS NOW IN EFFECT UNTIL 9 AM AST FRIDAY. 

WIND TO 15 MPH WITH LOCAL GUSTS TO 35 MPH COMBINED WITH VERY COLD
TEMPERATURES WILL RESULT IN LOCALIZED WIND CHILL READINGS 35 TO
50 BELOW ALONG THE COPPER RIVER SOUTH OF CHITINA.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WIND WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST
BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

$$
000 
WWAK41 PAFC 240107
WSWAER

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
407 PM AST THU NOV 23 2006

AKZ141-241400-
/X.CON.PAFC.WC.Y.0004.000000T0000Z-061124T1800Z/
COPPER RIVER BASIN-
INCLUDING THE CITIES OF...GLENNALLEN...EUREKA...MCCARTHY...
PAXSON...SLANA
407 PM AST THU NOV 23 2006

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM AST FRIDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM AST FRIDAY. 

WINDS OF 15 MPH TO 20 MPH COMBINED WITH VERY COLD TEMPERATURES
WILL RESULT IN LOCALIZED WIND CHILL READINGS 35 TO 50 BELOW ALONG
THE COPPER RIVER SOUTH OF CHITINA.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WIND WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST
BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

$$
000 
WWAK41 PAFC 241339
WSWAER

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
439 AM AST FRI NOV 24 2006

AKZ141-250145-
/X.EXT.PAFC.WC.Y.0004.000000T0000Z-061125T1800Z/
COPPER RIVER BASIN-
INCLUDING THE CITIES OF...GLENNALLEN...EUREKA...MCCARTHY...
PAXSON...SLANA
439 AM AST FRI NOV 24 2006

...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 9 AM AST SATURDAY...

THE WIND CHILL ADVISORY IS NOW IN EFFECT UNTIL 9 AM AST SATURDAY.

WINDS OF 15 MPH TO 20 MPH COMBINED WITH VERY COLD TEMPERATURES
WILL RESULT IN LOCALIZED WIND CHILL READINGS 35 TO 55 BELOW ALONG
THE COPPER RIVER SOUTH OF CHITINA.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WIND WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST
BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

$$
000 
WWAK41 PAFC 250117
WSWAER

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
417 PM AST FRI NOV 24 2006

AKZ131-251330-
/X.EXB.PAFC.WC.Y.0004.000000T0000Z-061126T1800Z/
NORTHEAST PRINCE WILLIAM SOUND-
INCLUDING THE CITIES OF...VALDEZ...THOMPSON PASS
417 PM AST FRI NOV 24 2006

...WIND CHILL ADVISORY IN EFFECT UNTIL 9 AM AST SUNDAY FOR THOMPSON PASS...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM AST SUNDAY. 

STRONG NORTHEAST WINDS OF 35 TO 45 MPH THROUGH THOMPSON PASS WILL
COMBINE WITH COLD AIR TEMPERATURES OF 10 TO 20 BELOW ZERO TO
CREATE VERY LOW WIND CHILLS. EXPECT WIND CHILL READINGS OF 35 TO 45
BELOW ZERO THROUGH THOMPSON PASS. 

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WIND WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST
BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

$$

AKZ141-251330-
/X.CON.PAFC.WC.Y.0004.000000T0000Z-061125T1800Z/
COPPER RIVER BASIN-
INCLUDING THE CITIES OF...GLENNALLEN...EUREKA...MCCARTHY...
PAXSON...SLANA
417 PM AST FRI NOV 24 2006

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM AST
SATURDAY FOR THE COPPER RIVER SOUTH OF CHITINA...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM AST SATURDAY. 

WINDS OF 15 MPH TO 20 MPH COMBINED WITH VERY COLD TEMPERATURES
WILL RESULT IN LOCALIZED WIND CHILL READINGS 45 TO 55 BELOW ALONG
THE COPPER RIVER SOUTH OF CHITINA.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WIND WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST
BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

$$
000 
WWAK41 PAFC 251434
WSWAER

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
534 AM AST SAT NOV 25 2006

AKZ141-260245-
/X.EXT.PAFC.WC.Y.0004.000000T0000Z-061126T1800Z/
COPPER RIVER BASIN-
INCLUDING THE CITIES OF...GLENNALLEN...EUREKA...MCCARTHY...
PAXSON...SLANA
534 AM AST SAT NOV 25 2006

...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 9 AM AST SUNDAY FOR THE COPPER RIVER...

THE WIND CHILL ADVISORY IS NOW IN EFFECT UNTIL 9 AM AST SUNDAY. 

WINDS OF 20 TO 30 MPH COMBINED WITH VERY COLD TEMPERATURES WILL
RESULT IN LOCALIZED WIND CHILL READINGS 40 TO 55 BELOW ALONG THE
COPPER RIVER SOUTH OF CHITINA.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WIND WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST
BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

$$

AKZ131-260245-
/X.CON.PAFC.WC.Y.0004.000000T0000Z-061126T1800Z/
NORTHEAST PRINCE WILLIAM SOUND-
INCLUDING THE CITIES OF...VALDEZ...THOMPSON PASS
534 AM AST SAT NOV 25 2006

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM AST SUNDAY FOR THOMPSON PASS...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM AST SUNDAY. 

NORTH WINDS OF 30 TO 40 MPH THROUGH THOMPSON PASS WILL COMBINE
WITH COLD AIR TEMPERATURES OF TO CREATE VERY LOW WIND CHILLS.
EXPECT WIND CHILL READINGS OF 35 TO 45 BELOW ZERO THROUGH THOMPSON
PASS.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WIND WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST
BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

$$
000 
WWAK41 PAFC 260057
WSWAER

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
357 PM AST SAT NOV 25 2006

AKZ141-260200-
/X.CAN.PAFC.WC.Y.0004.000000T0000Z-061126T1800Z/
COPPER RIVER BASIN-
INCLUDING THE CITIES OF...GLENNALLEN...EUREKA...MCCARTHY...
PAXSON...SLANA
357 PM AST SAT NOV 25 2006

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS CANCELLED THE WIND
CHILL ADVISORY. 

$$

AKZ131-261300-
/X.CON.PAFC.WC.Y.0004.000000T0000Z-061126T1800Z/
NORTHEAST PRINCE WILLIAM SOUND-
INCLUDING THE CITIES OF...VALDEZ...THOMPSON PASS
357 PM AST SAT NOV 25 2006

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM AST SUNDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM AST SUNDAY. 

NORTH WINDS OF 25 TO 35 MPH THROUGH THOMPSON PASS WILL COMBINE
WITH COLD AIR TEMPERATURES OF ZERO TO 10 BELOW TO CREATE VERY LOW
WIND CHILLS. EXPECT WIND CHILL READINGS OF 35 TO 45 BELOW ZERO
THROUGH THOMPSON PASS.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WIND WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST
BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

$$
000 
WWAK41 PAFC 260630
WSWAER

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
930 PM AST SAT NOV 25 2006

AKZ131-261800-
/X.CON.PAFC.WC.Y.0004.000000T0000Z-061126T1800Z/
NORTHEAST PRINCE WILLIAM SOUND-
INCLUDING THE CITIES OF...VALDEZ...THOMPSON PASS
930 PM AST SAT NOV 25 2006

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM AST SUNDAY 
FOR THOMPSON PASS...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM AST SUNDAY. 

NORTH WINDS OF 30 TO 40 MPH THROUGH THOMPSON PASS WILL COMBINE 
WITH COLD AIR TEMPERATURES OF ZERO TO 15 BELOW TO CREATE WIND
CHILL READINGS OF 35 TO 50 BELOW ZERO THROUGH THOMPSON PASS. WINDS
WILL GRADUALLY DIMINISH LATE TONIGHT AND SUNDAY MORNING CAUSING
WIND CHILL READINGS TO RISE.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WIND WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST
BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

$$
000 
WWAK41 PAFC 261428
WSWAER

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
528 AM AST SUN NOV 26 2006

AKZ131-270230-
/X.EXT.PAFC.WC.Y.0004.000000T0000Z-061127T1400Z/
NORTHEAST PRINCE WILLIAM SOUND-
INCLUDING THE CITIES OF...VALDEZ...THOMPSON PASS
528 AM AST SUN NOV 26 2006

...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 5 AM AST MONDAY FOR THOMPSON PASS...

THE WIND CHILL ADVISORY IS NOW IN EFFECT UNTIL 5 AM AST MONDAY. 

GUSTY NORTH WINDS COMBINED WITH AIR TEMPERATURES OF ZERO TO 15
BELOW WILL PRODUCE WIND CHILLS OF 35 TO 45 BELOW. WIND CHILLS
SHOULD MODERATE SOME THROUGH TODAY AS WINDS DIMINISH AND AIR
TEMPERATURES RISE. WIND CHILLS TO 40 BELOW WILL DEVELOP AGAIN
TONIGHT AS AIR TEMPERATURES DROP. 

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WIND WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST
BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

$$
000 
WWAK41 PAFC 270107
WSWAER

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
407 PM AST SUN NOV 26 2006

AKZ131-271315-
/X.CON.PAFC.WC.Y.0004.000000T0000Z-061127T1400Z/
NORTHEAST PRINCE WILLIAM SOUND-
INCLUDING THE CITIES OF...VALDEZ...THOMPSON PASS
407 PM AST SUN NOV 26 2006

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 5 AM AST MONDAY FOR THOMPSON PASS...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 5 AM AST MONDAY FOR
THOMPSON PASS.

GUSTY NORTH WINDS COMBINED WITH AIR TEMPERATURES OF ZERO TO
15 BELOW WILL PRODUCE WIND CHILLS OF 35 TO 45 BELOW. WIND CHILLS
WILL MODERATE MONDAY MORNING AS WINDS DIMINISH AND AIR
TEMPERATURES RISE.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WIND WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST
BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

$$
000 
WWAK41 PAFC 270146
WSWAER

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
446 PM AST SUN NOV 26 2006

AKZ131-271400-
/X.CON.PAFC.WC.Y.0004.000000T0000Z-061127T1400Z/
NORTHEAST PRINCE WILLIAM SOUND-
INCLUDING THE CITIES OF...VALDEZ...THOMPSON PASS
446 PM AST SUN NOV 26 2006

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 5 AM AST MONDAY 
FOR THOMPSON PASS...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 5 AM AST MONDAY. 

GUSTY NORTH WINDS COMBINED WITH AIR TEMPERATURES OF ZERO TO
15 BELOW WILL PRODUCE WIND CHILLS OF 35 TO 45 BELOW. WIND CHILLS
WILL MODERATE MONDAY MORNING AS WINDS DIMINISH AND AIR
TEMPERATURES RISE.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WIND WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST
BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

$$
000 
WWAK41 PAFC 271127
WSWAER

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
227 AM AST MON NOV 27 2006

AKZ131-271230-
/X.CAN.PAFC.WC.Y.0004.000000T0000Z-061127T1400Z/
NORTHEAST PRINCE WILLIAM SOUND-
INCLUDING THE CITIES OF...VALDEZ...THOMPSON PASS
227 AM AST MON NOV 27 2006

...WIND CHILL ADVISORY IS CANCELLED FOR THOMPSON PASS...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS CANCELLED THE WIND
CHILL ADVISORY. 

$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Anchorage, AK wrote its last area forecast discussion before this wind chill advisory went out at Nov 22, 9:00 AM AKST, 1 hour 37 minutes earlier.

Area forecast discussion, Nov 22, 9:00 AM AKST, 1 hour 37 minutes before
AREA FORECAST DISCUSSION
SOUTHCENTRAL AND SOUTHWEST ALASKA
200 PM AST WED NOV 22 2006

.DISCUSSION...
ALOFT...THE STRONG PERSISTENT UPPER RIDGE THAT HAS PERSISTED OVER THE
BERING SEA FOR MOST OF NOVEMBER IS FORECAST TO MOVE EAST TO THE
WESTERN ALASKA MAINLAND BY FRIDAY AND TO THE EASTERN MAINLAND BY
SUNDAY.  A MODERATELY STRONG UPPER LOW IS FORECAST TO MOVE FROM THE
WESTERN PACIFIC TO THE CENTRAL BERING SEA BY FRI NIGHT.  A SECOND
STRONGER UPPER TROUGH IS EXPECTED TO MOVE FROM THE WESTERN PACIFIC TO
THE CENTRAL ALEUTIANS BY LATE SAT.  THE DOWNSTREAM UPPER TROUGH OVER
THE EASTERN GULF OF ALASKA IS FORECAST TO MOVE TO VANCOUVER ISLAND BY
SAT.  TODAY AN UPPER JET EXTENDS FROM KOTZBUE SOUND TO THE KENAI
PENINSULA.  THE JET IS EXPECTED TO WEAKEN AND MOVE OVER PRINCE
WILLIAM SOUND BY LAT THU.  SEVERAL WEAK SHORT WAVES WILL MOVE FROM
NORTHERN ALASKA INTO THE GULF THE NEXT TWO DAYS.  EACH ONE OF THESE
WEAK UPPER SYSTEMS WILL INCREASE GUSTY SURFACE WINDS IN GAPS AND
PASSES MAINLY IN PRINCE WILLIAM SOUND.

SURFACE...A RIDGE FROM BARROW TO DAWSON WILL MOVE SLOWLY
SOUTHEASTWARD TO EXTEND FROM DEADHORSE TO WHITEHORSE BY FRI AND TO A
STRONG HIGH OVER NORTHERN BRITISH COLUMBIA BY SUNDAY. MODERATELY
STRONG SURFACE PRESSURE GRADIENTS WILL PERSIST OVER PRINCE WILLIAM
SOUND INTO FRIDAY.  A MODERATELY STRONG LOW NEAR ATTU IS FORECAST TO
REMAIN STATIONARY AND DEEPEN UNTIL EARLY FRI AND THEN MOVE TO THE
NORTHWEST BERING BY EARLY SAT.  THIS SYSTEM WILL BRING RAIN SNOW AND
GUSTY WINDS ACROSS THE ALEUTIANS REACHING THE SOUTHWEST COAST BY LATE
FRI.  A SECOND MORE INTENSE LOW WILL MOVE TO THE CENTRAL ALEUTIANS ON
SAT AND NORTH OF SAINT MATTHEW ISLAND BY EARLY SUN.  WE WILL BE
WATCHING THIS LOW AS IT MAY BE STRONG ENOUGH TO TRIGGER WARNING LEVEL
WINDS TO THE EASTERN ALEUTIANS ALASKA PENINSULA AND POSSIBLY THE
SOUTHWEST COAST SAT AND SUN.

.AER/ALU...WATCH/WARNING SUMMARY
PUBLIC...ICE JAM FLOOD WARNING ZONE 121
MARINE...HEAVY FREEZING SPRAY 121 129 180
         GALE 130 170 175 185 410

RHH NOV 06

The office that day

Everything else NWS Anchorage, AK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 21, 5:40 PM AKSTGale WarningAFC17 hr
Nov 21, 11:00 PM AKSTGale WarningAFC3 days
Nov 21, 11:00 PM AKSTSmall Craft AdvisoryAFC24 hr
Nov 21, 11:00 PM AKSTHeavy Freezing Spray WarningAFC12 hr
Nov 22, 11:00 AM AKSTGale WarningAFC36 hr
Nov 22, 11:00 AM AKSTSmall Craft AdvisoryAFC24 hr
Nov 22, 11:00 AM AKSTSmall Craft AdvisoryAFC24 hr

Nearby

Wind Chill Advisories in Alaska, 2006Every wind chill advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.